MAUDE Adverse Event Report: MENTOR TEXAS UNKNOWN SALINE IMPLANTS SMOOTH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS UNKNOWN SALINE IMPLANTS SMOOTH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542915
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent a breast surgery with mentor smooth round saline implants 700cc and experienced generalized illness symptoms.The patient suffered from chest pain, sleeping issues, issues with swallowing foods, stomach issues, migraines, eyes swell, skin rashes.The patient has a history of bilateral hypomastia.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch is for the left breast implant.
 
Additional Manufacturer Narrative
On 1/16/2020, it was reported to mentor that the date of birth was (b)(6) 1975 and the date of implantation was (b)(6) 2004.The procedure was breast augmentation.The pain is mostly on the right side.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 5/29/2020, it was reported to mentor that the patient experienced nodule on thyroid, lump in cheek , throat has a sac in it, issues with sinuses.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 7/31/2020, it was reported to mentor that the date of implantation was (b)(6) 2004.The patient was diagnosed with bilateral hypomastia.The implanted implants were mentor smooth round saline implants 700cc.The patient was 28 years old.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 8/25/2021, it was reported to mentor that the date of removal is (b)(6) 2022.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 05-jan-2022, mentor received additional information about the event.The patient did not receive replacement breast prostheses after removal surgery on (b)(6) 2022.Manufacturer¿s reference number: (b)(4).

Brand Name
UNKNOWN SALINE IMPLANTS SMOOTH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
949789-8687
MDR Report Key9590847
Report Number1645337-2020-00827
Device Sequence Number306357
Product Code FWM
UDI-Device Identifier00081317001898
UDI-Public00081317001898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3542915
Device Catalogue NumberUNK_SALINE IMPLANTS SMOOTH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer01/16/2020
05/29/2020
07/31/2020
08/25/2021
01/05/2022
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date01/17/2020
06/10/2020
08/03/2020
08/27/2021
01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale